Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("GAME VALUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 282

  • Page / 12
Export

Selection :

  • and

VALUE THEORY WITHOUT EFFICIENCYPRADEEP DUBEY; NEYMAN A; WEBER RJ et al.1981; MATH. OPER. RES.; ISSN 0364-765X; USA; DA. 1981; VOL. 6; NO 1; PP. 122-128; BIBL. 11 REF.Article

ASYMPTOTIC SEMIVALUES OF A SHORT PROOF OF KANNAI'S THEOREMDUBEY P.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 2; PP. 267-270; BIBL. 7 REF.Article

THE PARTITION VALUENEYMAN A; TAUMAN Y.1979; MATH. OPER. RES.; USA; DA. 1979; VOL. 4; NO 3; PP. 236-264; BIBL. 11 REF.Article

ASYMPTOTIC VALUE OF MIXED GAMESFOGELMAN F; QUINZII M.1980; MATH. OPER. RES.; USA; DA. 1980; VOL. 5; NO 1; PP. 86-93; BIBL. 7 REF.Article

A NOTE ON VALUES AND MULTILINEAR EXTENSIONS.ROTH AE.1977; NAV. RES. LOGIST. QUART.; U.S.A.; DA. 1977; VOL. 24; NO 3; PP. 517-520; BIBL. 12 REF.Article

ESTIMATIONS GARANTIES DANS LES JEUX DIFFERENTIELS AVEC UN CRITERE VECTORIEL DE QUALITE ET UN TEMPS FIXENIKOL'SKIJ MS.1980; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; SUN; DA. 1980; NO 2; PP. 37-43; BIBL. 17 REF.Article

MAXIMIN PROGRAMME ET METHODE DIRECTE DANS UN JEU DIFFERENTIELDZHAFAROV V YA.1980; DIFFER. URAVN. (MINSK, 1965); ISSN 0374-0641; BYS; DA. 1980; VOL. 16; NO 10; PP. 1882-1884; BIBL. 3 REF.Article

SUR UNE DECISION DE NEGOCIATIONPECHERSKIJ S.1979; MAT. METODY SOC. NAUK.; SUN; DA. 1979; NO 12; PP. 88-107; ABS. LIT/ENG; BIBL. 5 REF.Article

SOME PROPERTIES OF THE VALUE MATRIX IN INFINITE-TIME LINEAR-QUADRATIC DIFFERENTIAL GAMESPACHTER M.1978; I.E.E.E. TRANS. AUTOMAT. CONTROL; USA; DA. 1978; VOL. 23; NO 4; PP. 746-748; BIBL. 3 REF.Article

POTENTIELS GENERALISES DANS UN JEU DIFFERENTIEL AVEC UN TEMPS D'ARRET FIXEBAJBAZAROV M; SUBBOTIN AI.1978; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1978; VOL. 42; NO 2; PP. 195-201; BIBL. 9 REF.Article

CALCUL DE LA VALEUR POUR QUELQUES JEUX DIFFERENTIELSPOLISHCHUK EG.1977; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1977; VOL. 41; NO 4; PP. 588-595; BIBL. 5 REF.Article

JEUX LINEAIRES MULTIPAS A INTERETS OPPOSESIVANILOV YU P; MUKHAMEDIEV BM.1977; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1977; NO 4; PP. 49-55; BIBL. 8 REF.Article

DETERMINATION DES INTERETS DU PARTENAIRE DANS UN JEU REPETITIF AVEC DES CRITERES LINEAIRESDRANEV YA N.1976; IZVEST. AKAD. NAUK S.S.S.R., TEKH. KIBERN.; S.S.S.R.; DA. 1976; NO 4; PP. 37-45; BIBL. 9 REF.Article

SYNTHESE PROGRAMMEE DU JEU DIFFERENTIEL A PAYE INTEGRALEKRASOVSKIJ AN; TRET'YAKOV VE.1982; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1982; VOL. 46; NO 4; PP. 605-612; BIBL. 6 REF.Article

A STOCHASTIC PROGRAM APPROXIMATION OF A VALUE OF A DETERMINATE POSITIONAL DIFFERENTIAL GAMETRETYAKOV VE.1982; PROBL. CONTROL INF. THEORY; ISSN 0370-2529; HUN; DA. 1982; VOL. 11; NO 3; PP. 143-153; ABS. RUS; BIBL. 8 REF.Article

MAJORATION DE LA VALEUR D'UN JEU DIFFERENTIEL LINEAIREPOLISHCHUK EG.1980; PRIKL. MAT. MEKH.; SUN; DA. 1980; VOL. 44; NO 2; PP. 254-257; BIBL. 6 REF.Article

VALUES OF GAMES WITH A PRIORI UNIONS.OWEN G.1977; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1977; VOL. 141; PP. 76-88; BIBL. 6 REF.Article

PRINCIPE DU RESULTAT GARANTI DANS LES JEUX MULTIPAS A DEUX PERSONNES AVEC DES FONCTIONS DE REGLEMENT LINEAIRESDANIL'CHENKO TN.1976; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1976; VOL. 16; NO 3; PP. 616-623; BIBL. 8 REF.Article

CALCUL APPROCHE DE L'ESTIMATION MINIMALE GARANTIE DANS LES JEUX DIFFERENTIELS LINEAIRES DE DUREE DETERMINEENIKOL'SKIJ MS.1982; PRIKL. MAT. MEH.; ISSN 0032-8235; SUN; DA. 1982; VOL. 46; NO 4; PP. 691-693; BIBL. 11 REF.Article

JEU NON ANTAGONISTE RECURSIFVAKRINENE S; VAKRINA EH.1982; MATEMATICESKIE METODY V SOCIAL'NYH NAUKAH; ISSN 507067; SUN; DA. 1982; NO 15; PP. 9-17; ABS. LIT/ENG; BIBL. 3 REF.Article

SUR LE PARTAGE DE SHAPLEY POUR LES JEUX A UNE INFINITE DENOMBRABLE DE JOUEURSSTRELKOVA E.1982; MATEMATICESKIE METODY V SOCIAL'NYH NAUKAH; ISSN 507067; SUN; DA. 1982; NO 15; PP. 55-64; ABS. LIT/ENG; BIBL. 3 REF.Article

ON THE KNASTER-KURATOWSKI-MAZURKIEWICZ-SHAPLEY THEOREMICHIISHI T.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 81; NO 2; PP. 297-299; BIBL. 9 REF.Article

SENSITIVITY ANALYSIS IN A GAME THEORETICAL PROBLEMVAVERKA J.1981; APPLIED SYSTEMS AND CYBERNETICS. INTERNATIONAL CONGRESS ON APPLIED SYSTEMS RESEARCH AND CYBERNETICS/1980/ACAPULCO; USA/GBR/FRA; NEW YORK; OXFORD; PARIS: PERGAMON PRESS; DA. 1981; PP. 3177-3181; BIBL. 4 REF.Conference Paper

GENERALISATION D'UNE EQUATION FONDAMENTALE DE LA THEORIE DES JEUX DIFFERENTIELSSUBBOTIN AI.1980; DOKL. AKAD. NAUK SSSR; ISSN 0002-3264; SUN; DA. 1980; VOL. 254; NO 2; PP. 293-297; BIBL. 11 REF.Article

SUR UNE CLASSE DE JEUX DIFFERENTIELS EN STRATEGIES MIXTESRUZAKOV V YA; CHENTSOV AG.1980; DIFFER. URAVN. (MINSK, 1965); ISSN 0374-0641; BYS; DA. 1980; VOL. 16; NO 10; PP. 1794-1800; BIBL. 7 REF.Article

  • Page / 12